www.globalvillagedance.com

The aim of Global Village Dance' is to bring different sorts of people
together through mutual enjoyment of dance

 

FREE

DANCING

OUTDOORS


Swing, Argentine Tango, Ballroom, Latin, Line, Sequence, Jive, Lindy-hop,
Salsa, Belly, Street, World and more!
+ Demonstrations by top dancers  at WEST INDIA QUAY (Docklands Light Rail,
or Jubilee Line Canary Wharf ) Three days of dancing outdoors as part of

WEST INDIA QUAY's

"A BRITISH BIG SPLASH"

running from the 19th June to 19th July 2009

the GLOBAL VILLAGE DANCE will happen on:

Friday 17th July 5-8pm,
Saturday 18th July 12-8pm and
Sunday 19th July 12-6pm.

 

 

Transport -

Buses : D3, D7, D8, 135, 277
Docklands Light Rail : West India Quay
Jubilee Line : Canary Wharf
Parking : Hertsmere Road , and off Westferry Circus E14

 

Other attractions include

•  free dance workshops on Friday and Sunday in the Museum
•  art installations
•  street performers

 

GLOBAL VILLAGE DANCE PROGRAMME

 An amazing range of dance music. The programme will include short demonstrations
by top dancers followed by sets of dance for everyone to join in.

Please note that in the event of unforeseen circumstances, the programme may be subject to change.

 

Friday 17th July 2009
from 5pm to 8pm
Master of Ceremonies - "Tony"
DJ - Ken Morum

 

Start Time Events on Main Dancefloor on W.I Quay Workshops in Museum
5.00pm
Welcome, Ballroom dances  
5.10pm
Rock 'n Roll demonstration
5.15pm
DJs choice + requests.
Ballroom, Sequence, Line.
Easy instruction Waltz.
5.30pm
  Rock 'n Roll.
Jean Le Clerc.
( 50 min ) to 6.20pm.
5.40pm
Tango demonstration.  
5.45pm
Tango, Latin, Salsa, Merengue.
Easy instruction, Rumba sequence.
6.10pm
Street dance demonstration,
Psychotic Dance Co.
6.15pm
DJs choice + requests.
Easy instruction, Social Foxtrot.
6.30pm
  Street dance,
Psychotic Dance Co.
( 50 min ) to 7.20pm
6.40pm
Rock n Roll, Jive, Swing,
Lindy-hop, Charleston.
 
7.10pm
Ballroom demonstration.
7.15pm
DJs choice / requests.
7.30pm
Street dance, Psychotic Dance Co.
7.35pm
DJs choice / requests.
8.00pm
Finish

 

 

Saturday 18th July 2009
from 12noon to 8pm

Note that the Saturday programme is more flexible than Sunday because there are no workshops.
The DJ has more freedom to play what the dancers respond to.

Mistress of Ceremonies - "Toni"
DJ - Gary Malden

Start Time Events on Main Dancefloor on W.I Quay Workshops in Museum
12noon
Welcome. East London Royals marching.
No Workshops
12.15pm
Sequence and Line dancing with Gary / requests.
Some instruction for the easy ones.
1.00pm
Merengue ,easy lesson.
1.10pm
Salsa, Merengue, and Latin.
1.30pm
Latin dance demonstration.
1.35pm
DJs choice / requests.
2.00pm
Ballroom dance demonstration.
2.05pm
Ballroom and DJs choice / requests.
2.30pm
East London Royals, join in.
2.40pm
Easy dances for all ages to join in.
eg, Cheeseburger, Virginia Reel, DJs discretion.
3.00pm
Street dance by Eastside Crew.
3.05pm
West Coast Swing demonstration, Mike Rosa and Co.
3.10pm
West Coast Swing +
3.30pm
DJs choice.
3.55pm
Street dance by Psychotic Dance Co.
4.00pm
Lindy-hop demonstration, Jerome Anderson.
4.05pm
Lindy-hop, Swing, Jive.
4.20pm
Charleston, easy lesson, Jerome.
4.30pm
DJs choice / requests.
5.00pm
Tango demonstration.
5.05pm
Tango, Latin, Salsa.
5.30pm
DJs choice + requests.
Easy instruction, Social Foxtrot.
6.00pm
Ballroom demonstration.
6.15pm
DJs choice / requests.
6.30pm
Well known Line, Sequence and Party dances
7.20pm
DJs choice / requests.
8.00pm
Finish

 

 

Sunday 19th July 2009
from 12noon to 6pm

 

Mistress of Ceremonies - "Toni"
DJ - Ken Morum

Start Time Events on Main Dancefloor on W.I Quay Workshops in Museum
12noon
Welcome.
Martin "Magic Hands" at keyboard,
Ballroom and Latin dance.
 
12.25pm
Salsa demonstration, Michael Wint.
12.35pm
East London Royals marching.
12.40pm
  Salsa,
Michael Wint.
( 50 min ) to 1.30pm.
12.45pm
Martin "Magic Hands",
Ballroom, Latin and Sequence.
 
1.00pm
Sequence and Line with Ken Morum.
1.15pm
International Folk dance demonstration,
Anne Leach.
1.20pm
Sequence and Line with Ken Morum.
1.35pm
  International Folk
dance, Anne Leach.
( 50 min ) to 2.25pm.
1.45pm
Salsa, Merengue, Latin, Tango.  
2.10pm
Tango demonstration, Ivan Arandia.
2.15pm
Ballroom and Latin.
2.30pm
  Argentinian Tango,
Ivan Arandia and Jane.
( 50 min ) to 3.20pm.
2.35pm
Green Candle Senior Dancers,
Tree Dances.
 
2.45pm
International Folk Dance, join in.
2.55pm
East London Royals, join in.
3.05pm
Lindy-hop demonstration, Paul Rose.
3.15pm
Ballroom, DJs choice / requests.
3.30pm
  Lindy-hop/Swing,
Paul Rose.
( 50 min ) to 4.20pm.
3.35pm
Street dance performance.  
3.40pm
Tango, Latin, Salsa.
4.10pm
Belly dance demonstration.
4.15pm
DJs choice / requests.
4.30pm
  Belly Dance,
Elizabeth Ford.
( 50 min ) to 5.20pm.
4.40pm
Lindy-hop, Swing, Jive, Charleston.  
5.10pm
Ballroom, DJs choice / requests.
5.25pm
Belly dance, join in.
5.30pm
DJs choice.
6.00pm
Finish

 

 

CONTACTS

TUTORS / PERFORMERS

Ken Morum T 020 8599 5449 Ballroom and Line + DJ www.rippledance.co.uk
Jean Le Clerc T 020 8688 9148 Rock 'n Roll www.parisrockclub.com
Pachelle Wallace T 020 8533 0226 / 07930 872 698 Street Dance www.psychoticdancecompany.com
Gary Malden T 020 7987 7774 Ballroom and Line, DJ gary.malden@btopenworld.com
Michael Wint T 020 7121 0000 Salsa www.londondiary.ltd.uk
Anne Leach T 020 7485 2193 Dance Around The World www.datw.org.uk
Ivan Arandia T 07961 047 415 Argentinian Tango www.negrachatangoclub.com
Paul Rose T 020 8514 3079 Simply Swing simplyswinging@hotmail.com
Elizabeth Ford   Belly Dance elizabetford@aol.com

 

PERFORMERS / DANCERS

East London Royals T 020 7538 5558 Majorettes www.eastlondonroyals.co.uk
Mike Rosa T 07889 815 092 West Coast Swing www.danceswinguk.com
Jerome Anderson T 07931 507 760 Lindy-hop jerome@jeromelanderson.com
Martin "Magic Hands" Veale T 020 7538 8977 Keyboard martinveale5@btinternet.com
Green Candle Senior Dancers (With Fergus Early OBE) T 020 7739 7722 Green Candle Dance www.greencandledance.com
Others TBA      

 

Dance Coordinator - Tony Lane T 020 7538 3852

 

ALSO HAPPENING

SALSA @ LA TASCA Bar
West India Quay
www.londondiary.ltd.uk

 

 

Negracha Tango Club
www.negrachatangoclub.com
Photo copyright ©
Salsa, Michael Wint
www.londondiary.ltd.uk
Photo copyright ©

 

Jean Le Clerc & Odette demonstrate Paris Rock    

 

 

Learn to Belly dance with Elizabeth Ford


Also Check these websites:

www.riverculturesfestival .co.uk

www.lyndaslist.com

www.jitterbugs.co.uk

www.jumpnjive.co.uk

www.swingdanceuk.com